Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:45 PM
jon
Guest
 
Posts: n/a
Default BP meds

I've taken micardis for a number of years. I feel like crap.<br><br>loss of sex drive. (I could live with that I assure you). But fogginess of the brain. Depression. <br><br>I think that it also caused a syncope (ffaint) episode.<br><br>lethargic. <br><br>I have had some numbness in my leg after walking awhile. just the left leg. this may be due to other spine problems.<br><br>I hope someone will e mail me and tell me how they got off micardis. cold turkey or in stages?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
CQ-10 and cholestrol meds Claudia Zetia 2 11-26-2009 01:36 PM
meds Sam Geodon 0 09-13-2007 04:18 PM
How these meds I 've been taken works Lisa Willis Abilify 0 12-03-2005 06:00 AM
Bad Meds Rod Bextra 0 07-05-2005 05:00 AM
changed back to old meds anita carter Benicar 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:55 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2022, vBulletin Solutions, Inc.